Automorphisms of substructure lattices in recursive algebra

Annals of Pure and Applied Logic 25 (1):47-58 (1983)

Abstract This article has no associated abstract. (fix it)
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.1016/0168-0072(83)90053-2
Options
Edit this record
Mark as duplicate
Export citation
Find it on Scholar
Request removal from index
Revision history

Download options

Our Archive


Upload a copy of this paper     Check publisher's policy     Papers currently archived: 48,824
External links

Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library

References found in this work BETA

On R.E. And CO-R.E. Vector Spaces with Nonextendible Bases.J. Remmel - 1980 - Journal of Symbolic Logic 45 (1):20-34.
Automorphisms of the Lattice of Recursively Enumerable Vector Spaces.Iraj Kalantari - 1979 - Zeitschrift fur mathematische Logik und Grundlagen der Mathematik 25 (25-29):385-401.

View all 7 references / Add more references

Citations of this work BETA

Automorphisms of Supermaximal Subspaces.R. G. Downey & G. R. Hird - 1985 - Journal of Symbolic Logic 50 (1):1-9.
Recursive Properties of Relations on Models.Geoffrey R. Hird - 1993 - Annals of Pure and Applied Logic 63 (3):241-269.
Recursion Theory in a Lower Semilattice.Alex Feldman - 1992 - Journal of Symbolic Logic 57 (3):892-911.

View all 6 citations / Add more citations

Similar books and articles

Infinite Substructure Lattices of Models of Peano Arithmetic.James H. Schmerl - 2010 - Journal of Symbolic Logic 75 (4):1366-1382.
Automorphisms of Countable Short Recursively Saturated Models of PA.Erez Shochat - 2008 - Notre Dame Journal of Formal Logic 49 (4):345-360.
Recursive Automorphisms of Recursive Linear Orderings.Steven Schwarz - 1984 - Annals of Pure and Applied Logic 26 (1):69-73.
Some Calkin Algebras Have Outer Automorphisms.Ilijas Farah, Paul McKenney & Ernest Schimmerling - 2013 - Archive for Mathematical Logic 52 (5-6):517-524.
On Computable Automorphisms of the Rational Numbers.A. S. Morozov & J. K. Truss - 2001 - Journal of Symbolic Logic 66 (3):1458-1470.
On the Homogeneous Countable Boolean Contact Algebra.Ivo Düntsch & Sanjiang Li - 2013 - Logic and Logical Philosophy 22 (2):213-251.
A Superatomic Boolean Algebra with Few Automorphisms.Matatyahu Rubin & Sabine Koppelberg - 2001 - Archive for Mathematical Logic 40 (2):125-129.

Analytics

Added to PP index
2014-01-16

Total views
8 ( #890,960 of 2,309,316 )

Recent downloads (6 months)
2 ( #524,342 of 2,309,316 )

How can I increase my downloads?

Downloads

My notes

Sign in to use this feature